# SDR EISA20000104

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,251 hours, 46,275 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 1356603303
- Condition: Low
- Location: Airstair Well
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 25 MINUTE OF FLIGHT A HYDRAULIC SYSTEM FLUID LEVEL WENT TO ZERO, BOTH PUMP LOW PRESSURE LIGHTS CAME ON.  AIR TURN BACK TO ELP.  REMOVED AND REPLACED A SYSTEM PUMP FILTERS, NO CONTAMINATION FOUND.  REPLACED A SYSTEM ACCUMALATOR IAW M/M 29-00, OPS CHECK NORMAL.
